Dr. Yun Myung Oh' Home Page



Research

I am currently working on Lagrangian Submanifolds and Riemannian Submersion related to a basic equality introduced by Bang Yen Chen. Here are my publications:

1. Oh, Yun M. 2013 Riemannian submersions and Lagrangian isometric Immersion I. International Electronic Journal of Geometry 6(2):14-18.
2. Oh, Yun M. 2009 A construction of Lagrangian submanifolds of complex Euclidean spaces using Legendre curves. Kodai Math Journal 32:521-529.
3. Oh, Yun M. and Kang, Joon H. 2005 Lagangian H-umbilical submanifolds in quaternion Euclidean spaces. Tsukuba J. of Mathematics, 29(1):233-245.
4. Oh, Yun M. and Kang, Joon H. 2004 The explicit representation of flat Lagrangian H-umbilical submanifolds in quaternion Euclidean spaces. Mathematical Journal of Toyama University 27:101-110.
5. Bang, K.S., Kang, J. H., and Oh, Y. M 2004 Uniqueness of coexistence state with small perturbation. Far East J. Math. Sci 14(1):27-42.
6. Kang, J.H., Lee, J. H., and Oh, Y. M. 2004 The existence, nonexistence and uniqueness of global positive coexistence of a nonlinear elliptic biological interacting model Kangweon-Kyungki Math. Jour. 12(1):77-90.
7. Kang, J.H. and Oh, Y. M. 2004 The existence and uniquness of a positive solution of an elliptic system. Journal of Partial Differential Equations 17(1):29-48.
8. Kang, J. H. and Oh, Y. M. 2002 Uniqueness of coexistence state of general competition model for several species. Kyungpook Math. Journal 42(2):391-398.
9. Kang, J.H., and Oh, Y. M. 2002 A sufficient condition for the uniqueness of positive steady state to a reaction diffusion system. Journal of Korean Math. Soc. 39(3):377-385.
10. Oh, Y. M. 2002 Explicit construction of Lagrangian isometric immersion of a real space form M^n(c) into a complex space form N^(n)(4c), Math. Proc. Camb. Phil. Soc., 132(1):481-508

Teaching

Spring 2014

Math 165/166, College Algebra (College Algebra for Business)

Math 192, Calculus II

Math 286, Differential Equations

Contact: ohy@andrews.edu

Last Revised 01/8/2014